Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Microlocal Holmgren's theorem for a class of hypo-analytic structures

Author: S. Berhanu
Journal: Trans. Amer. Math. Soc. 323 (1991), 51-64
MSC: Primary 58G07; Secondary 35A10
MathSciNet review: 1033233
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A microlocal version of Holmgren's Theorem is proved for a certain class of the hypo-analytic structures of Baouendi, Chang, and Treves.

References [Enhancements On Off] (What's this?)

  • [1] M. S. Baouendi, C. H. Chang, and F. Trèves, Microlocal hypo-analyticity and extension of CR functions, J. Differential Geom. 18 (1983), no. 3, 331–391. MR 723811
  • [2] S. Berhanu, Propagation of hypo-analyticity along bicharacteristics, Pacific J. Math. 138 (1989), no. 2, 221–232. MR 996198
  • [3] Pierre Schapira, Propagation at the boundary and reflection of analytic singularities of solutions of linear partial differential equations. I, Proceedings of the Oji Seminar on Algebraic Analysis and the RIMS Symposium on Algebraic Analysis (Kyoto Univ., Kyoto, 1976), 1976/77, pp. 441–453. MR 0494317,
  • [4] Johannes Sjöstrand, Propagation of analytic singularities for second order Dirichlet problems. III, Comm. Partial Differential Equations 6 (1981), no. 5, 499–567. MR 613851,
  • [5] -, The FBI transform for CR submanifolds of $ {C^N}$, Preprint.
  • [6] François Trèves, Ovcyannikov theorem and hyperdifferential operators, Notas de Matemática, No. 46, Instituto de Matemática Pura e Aplicada, Conselho Nacional de Pesquisas, Rio de Janeiro, 1968. MR 0290202
  • [7] François Trèves, Basic linear partial differential equations, Academic Press [A subsidiary of Harcourt Brace Jovanovich, Publishers], New York-London, 1975. Pure and Applied Mathematics, Vol. 62. MR 0447753
  • [8] François Trèves, Introduction to pseudodifferential and Fourier integral operators. Vol. 2, Plenum Press, New York-London, 1980. Fourier integral operators; The University Series in Mathematics. MR 597145

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58G07, 35A10

Retrieve articles in all journals with MSC: 58G07, 35A10

Additional Information

Article copyright: © Copyright 1991 American Mathematical Society